# SDR GUUA10100801

- Difficulty date: October 10, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 24,011 hours, 29,965 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 1294000321
- Condition: Stiff
- Location: Airstair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN DOOR HARD TO CLOSE.  CLEANED AND LUBRICATED AIRSTAIR DOOR LOCKING CAMS AND ADJUSTED DOOR SUPPORT CABLES. OPS CHECK GOOD.
